Just reading and wondering, does anyone know if you can inject Mtx in the abdomen. I've been injecting in the leg as this is where I inject insulin at times but would much rather use my stomach. My Rheumy never said either way, I think he just figured that since I was diabetic I would know what to do.
Post Edited (starrnr) : 12/11/2007 9:53:43 PM (GMT-7)
Hello Erin and thanks for responding. Yes, it does sound like we have similar scenarios. It's nice to know that it isn't just me that has lost hair from being on Humira/Enbrel. I have always had fine hair but a lot of it and now it is fine and not so much of it to the point that if I put it in a ponytail that the little tail isn't as big around as a dime...that's sad :( I was very impressed with Humira up untill the past few months and now it seems as though it isn't doing as much for me. It used to be worth the hassle of getting it approved by my ins company and even dealing with the huge copays when none of the assistance programs will qualify me (any tips on that issue?) but when the quality of it medication becomes less and I'm headed to the point of almost needing a wig - it almost seems not worth the trouble. I was previously on Arava and I must admit that in comparison to the effectiveness of the Humira these days I think I'd rather be on the Arava. I checked with my ins company on the Remicade and I thought Humira was expensive but it's even more expensive plus I'm terrified of taking it. I'm open for any suggestions out there ;) I appreciate conversation with you and look forward to talking to you again soon. Thanks!
PS. I forgot to add that I'm not on any pain medications so maybe my iodine level may not be as high as if I were, right?
Post Edited (Sunpuppy) : 12/20/2007 3:19:54 PM (GMT-7)